# SDR COMA9960818

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Check Valve
- Part number: 32022321
- Condition: Malfunctioned
- Location: Bleed Air
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT WING ANTI-ICE CAUTION MESSAGE.  REPLACED THE RIGHT HAND BLEED AIR CHECK VALVE.
